# SDR HEEA0013304

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Condition: Defective
- Location: Cockpit
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NARCO ELT INTERMITTENT IN ARM POSITION.
